MathSciNet Relay Station
MathSciNet bibliographic data
MR1132190 (92i:93042) 93B40
Kushner, Harold J.; Martins, Luiz Felipe Numerical methods for stochastic singular control problems. SIAM J. Control Optim. 29 (1991), no. 6, 1443–1475.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement